# SDR CALA2024022800589

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 107,450 hours, 25,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N38108200
- Condition: Corroded
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0241, AFT CARGO COMPARTMENT LH INTERNAL STRUCTURE STA 1400 AND NEXT TO STGR 25LH WITH CORROSION SPOT. REMOVED DAMAGED PARTS IAW B757 SRM 51-40-02, PERFORMED SURFACE A , 51-21-14 AND 51-21-15. ND OPEN HOLES HFEC INSPECTION IAW B757 NTM PART 6 51-00-19, FABR ICATED AND INSTALLED REPAIR PARTS IAW EA#757-5360-13-A3521 PREM 1 AND 2, RESTORED SURFACE PROTECTION IAW B757 AMM 51-21-04, INSTALLED REPAIR PARTS IAW EC/RA #5360-01766 PRELIM 1 & 2.
